# SDR 39LA2013012500003

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 51,173 hours, 133,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: S6120676203
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, CREW CHIEF HEARD A CLAPPING NOISE FROM OUTSIDE THE ACFT.  SUSPECTED THAT A PANEL WAS LOOSE AND SLAPPING AGAINST THE ACFT.  SLOWED THE ACFT DOWN TILL THE NOISE STOPPED AND CONTINUED LANDING AT OUR NEXT STOP.  AFTER LANDING CREW CHIEF DID A VISUAL INSPECTION AND FOUND THAT ONE OF THE MX PANELS HAD BEEN PUSHED IN.  REMOVED AND REPLACED ACCESS PANEL.
